# SDR AALA20020911

- Difficulty date: June 14, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE OVERHEAD EMERGENCY EXIT LIGHTS AT ROWS 26 INOPERATIVE.  CLEANED OVERHEAD EMERGENCY EXIT LIGHT BATTERY CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
